# SDR USAA2015021500021

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 42,742 hours, 25,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER P9 POPPED IN FLIGHT, SLIDE ARM & WARNING GND.  VISUALLY INSPECTED SLIDES, SYS CHECK THRU FWD FLIGHT ATTENDANTS CIDS.  RESET CB, MSG EXTINGUISHED.  ACFT OK FOR SERVICE.
